Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Applied garlic paste on face, turned brown. Are these scars permanent? Cure?

It has been nearly 1 month having applied the garlic paste... Now the areas of my face where I had applied has turned brown... Are these scars permanent...?There s not a single person who hasn t asked me about this... I am sixteen now... Is there any natural methods to remove those scars immediately and permanently... Now I m using lactocalamine,kojiglo and olive oil... but there s not much improvement... First I used liquid paraffin for healing the wound...
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  178
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for writing to us.
It seems you have developed post inflammatory hyperpigmentation due to garlic application.
To reduce these marks
Use a good sunscreen in morning
Apply hydroquinone 4 percent cream in night. Use the cream very judiciously. Do not apply large amounts and do not rub the cream as may lead to irritation. If the skin becomes red, irritated or dry on application, withhold its use.
You may also consider the option of chemical peels to reduce these marks.

Hope that helps. Take care
Answered: Wed, 20 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor